# SDR AMTA200800223

- Difficulty date: March 12, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 15755
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS INOPERATIVE AT LT EMERGENCY EXIT JUST AFT OF WING-LIGHTS INOP ARE SIDEWALL AFT, SLIDE LIGHT ON FUSELAGE BELLY, WHITE LIGHT BETWEEN LAVS, JUST FWD OF DOOR AND CROWN EXIT NEXT TO DOOR.  REMOVED AND REPLACED BATTERY PACK GROUND CKD NORMAL.  (K)
